# SDR CA960503103

- Difficulty date: April 4, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bell 206B
- Engine: Allsn 250C20
- System (JASC): 6220 · Main Rotor Head
- Part: Latch Fitting
- Part number: 2060101215
- Condition: Cracked
- Location: M/R Hub
- Component: Bell, 206011100021
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN)DURING OVERHAUL OF MAIN ROTOR HUB ASSEMBLY, A 3/4" CRACK WAS FOUND IN ONE EAR OF LATCH FITTING. TTSN OF MAIN ROTOR HUB WAS 12668 HOURS.
